What are the side effects of mixing alcohol ,cialis and

Patient

Q: What are the side effects of mixing alcohol ,cialis and crack?

Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
You should not mix all of these as such mix can cause excessive sedation and that can lead to drowsiness aspiration and respiratory arrest.
In fact we always advise our patients to avoid Cialis use if they are under the effect of alcohol, this can cause increase in BP and can even precipitate angina pains.
So, don't experiment with these things.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy.

Related Q&A

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

Q: Hi A few weeks ago, i scratched the roof of my mouth multiple times. A couple days later in the general area, i notic...

Q: My 10 year old daughter has a little hard lump inside her cheek it moves around and causes no pain

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews